The regularized trace of Sturm–Liouville problem with discontinuities at two points

dc.contributor.authorHıra, Fatma
dc.date.accessioned2019-05-13T09:07:03Z
dc.date.available2019-05-13T09:07:03Z
dc.date.issued2017
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractIn this paper, we obtain a regularized trace formula for a Sturm–Liouville problem which has two points of discontinuity and also contains an eigenparameter in a boundary condition. © 2016 Informa UK Limited, trading as Taylor & Francis Group.
dc.identifier.citationHıra, F. (2017). The regularized trace of Sturm–Liouville problem with discontinuities at two points. Inverse Problems in Science and Engineering, 25(6), 785-794.
dc.identifier.doi10.1080/17415977.2016.1197921
dc.identifier.endpage794en_US
dc.identifier.issn1741-5977
dc.identifier.issue6en_US
dc.identifier.scopusqualityN/A
dc.identifier.startpage785en_US
dc.identifier.urihttps://doi.org/10.1080/17415977.2016.1197921
dc.identifier.urihttps://hdl.handle.net/11491/1712
dc.identifier.volume25en_US
dc.identifier.wosqualityN/A
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherTaylor and Francis Ltd.
dc.relation.ispartofInverse Problems in Science and Engineering
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectGelfand-Levitan Trace Formulaen_US
dc.subjectRegularized Trace Formulaen_US
dc.subjectSturm-Liouville Problemen_US
dc.subjectTransmission Conditionsen_US
dc.titleThe regularized trace of Sturm–Liouville problem with discontinuities at two points
dc.typeArticle

Dosyalar